MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; CONSOLE

US ENDOSCOPY TRUFREEZE; CONSOLE
Model Number CC3-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that a patient's left lung collapsed while undergoing a procedure to treat lung stenosis which included the use of trufreeze cryospray therapy resulting in a procedure postponement.The patient didn't receive any medical intervention and was stabilized.

Brand Name
TRUFREEZE
Common Device Name
CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25183909
Report Number1528319-2026-00051
Device Sequence Number10385571
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown